Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pleasehelp123

Best medication for facial flushing/blushing

Recommended Posts

Hey guys, came off accutane over 6 months ago, and still have persisting facial flushing which seems to be getting worse. "Post accutane flushing"

Im seeing my derm in approx 3 weeks time (cant wait) .. and it wont surprise me if he diagnoses me with some form of rosacea. Exercise, alcohol and different emotions are the worst triggers.

So my question is, with people with any experience or information .. whats the best medication for it? What have you found thats worked to reduce or even better hopefully stopped flushing!

Any comments are greatly appreciated, thanks in advance :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×